≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

At my wits end with Scabies. PLEASE please help me and my family!!!

7 Months ago my husband infected my toddler son and I with scabies. My husband has had scabies many times over the last 10 years, but it was easily remedied with benzyl benzoate and I never contracted it.

However, last year I began noticing lines on my back and the most uncomfortable feeling. At first I didn't want to use harsh chemicals like permethrin because I was breastfeeding (which I have since had to give up due to the scabies). Since then, though, I have used all the chemical treatments (except Lindane) but I became so ill with all of them that I started using aloe vera on my skin twice a day. My poor baby has breakouts less often than me, thank goodness, but it breaks my heart to see him in this condition. Last week I began taking Staphysagria (30c, 5 pillules 3 times a day) and I started giving my baby sulphur tablets (30c, 2 pillules 4 times a day). My greatest concern is that I have been having the most debilitating migraines since beginning Staph and I have had to take pain meds. I need help knowing if this is normal or if I am doing something wrong?

I am vegan and keep my diet very clean these days. I only drink water with regards to liquids, so I really need some advice please. I have psorinum on the way which I will start taking as soon as it arrives, but for now I dealing with these awful migraines on Staph. Please advise.
 
  Ziadof on 2018-05-01
This is just a forum. Assume posts are not from medical professionals.
Dr. Reckeweg R82
Anti-Fungal Drops ARE very effective for the treatment.But treatment requires patience .Will take time.
 
anuj srivastava 4 years ago
Dr. Reckeweg R82
Anti-Fungal Drops ARE very effective for the treatment.But treatment requires patience .Will take time.
 
anuj srivastava 4 years ago
Anti-fungal drops for the scabies?
 
Ziadof 4 years ago
And what about the migraines?
 
Ziadof 4 years ago
Head; pain, headache; migraine:

Head; pain, headache; one-sided
Head; pain, headache; nail, as from a
Head; pain, headache; nail, as from a; one-sided
Head; pain, headache; nail, as from a; right
Head; pain, headache; nail, as from a; morning, on rising:
Head; pain, headache; nail, as from a; periodical:
Head; pain, headache; nail, as from a; air, in open
Head; pain, headache; nail, as from a; menses, during
Head; pain, headache; nail, as from a; vertex; walking in open air amel.
Head; pain, headache; nail, as from a; vertex; extending to
Head; pain, headache; nail, as from a; vertex; extending to

YOU MAY LIKE TO THROW SOME LIGHT ON THE MIGRAINE ISSUE PLEASE
 
anuj srivastava 4 years ago
Ah, thank you. How long should I continue with the Staphysagria? What things should I avoid while taking it? Should I start the psorinum in combination with the Staphysagria? I am so confused. Please help.
[Edited by Ziadof on 2018-05-03 09:50:35]
 
Ziadof 4 years ago
Back; eruptions; itch-like, scabies: arg-n bar-c psor

Head; pain, headache; migraine: YOU HAVE TO DESCRIBE THE MIGRAINE,IN CASE THERE IS HEADACHE AFTER TAKING STAPH,KINDLY STOP.AVOID COFFEE.

TAKE ONLY ONE MEDICINE--IF YOU WANT TO TRY PSORINUM HAVE IT ONES EVERY THREE DAY IN 200 POTENCY,FOR THREE TO FOUR TIMES AND SEE HOW IT'S AFFECTING.
 
anuj srivastava 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.